A generalization of the theorems of Menelaos and Ceva on n -dimensional figures

Zbyněk Nádeník

Časopis pro pěstování matematiky (1956)

  • Volume: 081, Issue: 1, page 1-25
  • ISSN: 0528-2195

How to cite


Nádeník, Zbyněk. "Rozšíření vět Menelaovy a Cevovy na $n$-dimensionální útvary." Časopis pro pěstování matematiky 081.1 (1956): 1-25. <http://eudml.org/doc/20532>.

author = {Nádeník, Zbyněk},
journal = {Časopis pro pěstování matematiky},
keywords = {Analytic geometry, projective geometry},
language = {cze},
number = {1},
pages = {1-25},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Rozšíření vět Menelaovy a Cevovy na $n$-dimensionální útvary},
url = {http://eudml.org/doc/20532},
volume = {081},
year = {1956},

AU - Nádeník, Zbyněk
TI - Rozšíření vět Menelaovy a Cevovy na $n$-dimensionální útvary
JO - Časopis pro pěstování matematiky
PY - 1956
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 081
IS - 1
SP - 1
EP - 25
LA - cze
KW - Analytic geometry, projective geometry
UR - http://eudml.org/doc/20532
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.